# SDR CAL950196

- Difficulty date: February 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16203
- Make and model: Boeing 737130
- Aircraft serial: 19020
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Web
- Condition: Corroded
- Location: Lt Te Flap
- Part time: 63,935 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

31J - CORROSION WAS FOUND ON THE LT OUTBOARD MID-FLAP WEB AND DOUBLER AT THE FOREFLAP ATTACH POINT.  THE CORRODED AREA WAS REMOVED AND REPAIR WAS INSTALLED IAW SRM 51-10-6, 51-40-6, 51-10-3, AND 57-52-00.  (X)
